Existence theorems of solution of fractional differential equations with nonlocal conditions

Ahmed Shihab Hamad, Husam Salih Hadeed

Abstract


This paper establishes a study on some important latest innovations in the existence of mild solution of semilinear for differential and fractional differential equations subject to nonlocal initial conditions. To apply this, the study uses Hausdorff measure of non-compactness and fixed point theorems. A wider applicability of these techniques are based on their reliability and reduction in the size of the mathematical work.

Full Text: PDF

Published: 2021-06-21

How to Cite this Article:

Ahmed Shihab Hamad, Husam Salih Hadeed, Existence theorems of solution of fractional differential equations with nonlocal conditions, J. Math. Comput. Sci., 11 (2021), 4930-4942

Copyright © 2021 Ahmed Shihab Hamad, Husam Salih Hadeed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS